# SDR UPS01835778

- Difficulty date: May 1, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

APPROX 2 MIN AFTER LEVEL OFF AT FL350 + 273IAS, NR 4 ENG FLAMES OUT. I MMEDIATE X-FEED DID NOT RE-LIGHT IT. 2 NORMAL AIRSTART ATTEMPTS WERE  TRIED IAW CHECKLIST PROCEDURES. BOTH UNSUCCESSFUL.   PERFORMED IDLE CHECK, POWER ASSURANCE CHECK, PMC DROPCHECK ACCELERATION CHECK AND IDLE SPEED CHECK ALL IAW MM 71-00-00 ENGINE NR 4 OPS CHECKS NORMAL.
